MAUDE Adverse Event Report: VYAIRE MEDICAL INFANT FLOW PLUS INFANT CPAP SYSTEM WITH SIPAP FUNCTION; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL INFANT FLOW PLUS INFANT CPAP SYSTEM WITH SIPAP FUNCTION; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number INFANT FLOW SIPAP
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information was received.
 
Event or Problem Description
The customer reported to vyaire medical that the sipap ventilator unit was having fio2/fraction of inspired oxygen fluctuate.At this time, there is no information regarding patient involvement associated with the reported event.

Brand Name
INFANT FLOW PLUS INFANT CPAP SYSTEM WITH SIPAP FUNCTION
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
510 technology dr
irvine IL 92618
Manufacturer (Section G)
VYAIRE MEDICAL INC.
1100 bird center drive
palm springs CA 92262
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key12756143
Report Number2021710-2021-14861
Device Sequence Number11546784
Product Code CBK
UDI-Device Identifier10846446004847
UDI-Public(01)10846446004847(11)20071105
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K031745
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINFANT FLOW SIPAP
Device Catalogue Number675-CFG-005
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2021
Initial Report FDA Received Date11/07/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/05/2007
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown